|
Vladikavkazskii Matematicheskii Zhurnal, 2009, Volume 11, Number 3, Pages 8–9
(Mi vmj33)
|
|
|
|
This article is cited in 2 scientific papers (total in 2 papers)
Weakly ℵ1-separable quasi-complete abelian p-groups are bounded
P. V. Danchev Plovdiv State University "Paissii Hilendarski", Plovdiv, Bulgaria
Abstract:
We prove that each weakly ℵ1-separable quasi-complete abelian p-group is bounded, thus extending recent results of ours in (Vladikavkaz Math. J., 2007 and 2008).
Key words:
weakly ℵ1-separable groups, quasi-complete groups, torsion-complete groups, basic subgroups, bounded groups.
Received: 26.05.2008
Citation:
P. V. Danchev, “Weakly ℵ1-separable quasi-complete abelian p-groups are bounded”, Vladikavkaz. Mat. Zh., 11:3 (2009), 8–9
Linking options:
https://www.mathnet.ru/eng/vmj33 https://www.mathnet.ru/eng/vmj/v11/i3/p8
|
Statistics & downloads: |
Abstract page: | 650 | Full-text PDF : | 92 | References: | 49 | First page: | 1 |
|